# SDR UPS06847127

- Difficulty date: May 12, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 370-470 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD TYPE 1 DOOR LWR DOOR JAMB CUSP IS CORRODED.  REMOVED CUSP AT STA 370-470 L21R IAW SRM 53-2-5 FIG 15, MILLED AND INSTALLED REPAIR CUSP AT STA 370 - 470 L21R IAW SRM 53-2-5 FIG 15.
